But feel horrible if I don't take it every other day or so. I don't want to take it anymore, but I was off of it for 9 days and started feeling like hell... runny nose, no energy, and can't sleep. I don't know what to do. I thought that I'd just feel a lil crappy for just a day or two but this has been going on for a week now, and I've taken my suboxone to make me feel better. I just want to quit taking it altogether.
Normally people complain it makes them sleepy. If possible, please hit comment and list how much u r taking and if u take any other meds rx or not and what timd u usually take it. U probably should call ur subs doc and let them know u r having this much trouble and that u r not really comfortable. doc may need 2 add clonidine or another med or adjust the dose. Please do list the other info i mentioned. Taking it in the evening can cause insomnia, but doesn't sound like that is what u r doing.
I am so sorry but I am answering from my phone and the site is not showing my answer or ur comment. i hope u c this, u can take an over the counter sleep aid, i have b4. i still say 2 at least let ur subs doc know. u r supposed 2 b comfortable. i hope 2 get c a real pc 2nite.
I didn't think to mention that there is a second medication very similar to suboxone called subutex. It doesn't have the second blocker medication in it, and it may be an alternative to the suboxone that works to keep you out of withdrawal but doesn't have that nalexone or whatever in it. There are people that the second med produces anxiety and I am sure other problems. Please contact your doctor to see if he will ok the subutex and maybe another rx so you can sleep. I had hope someone else would answer for you with another alternative.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2011 • 3 answers
Updated 15 Jun 2011 • 2 answers
Updated 9 Sep 2011 • 1 answer
Updated 9 Nov 2011 • 2 answers
Updated 19 Oct 2018 • 2 answers